Another abstraction of the Erdős-Szekeres Happy End Theorem

Noga Alon, Ehsan Chiniforooshan, Vašek Chvátal, François Genes

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The Happy End Theorem of Erdo{double acute}s and Szekeres asserts that for every integer n greater than two there is an integer N such that every set of N points in general position in the plane includes the n vertices of a convex n-gon. We generalize this theorem in the framework of certain simple structures, which we call "happy end spaces".

Original languageEnglish (US)
Pages (from-to)1-6
Number of pages6
JournalElectronic Journal of Combinatorics
Issue number1
StatePublished - Jan 1 2010

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics
  • Applied Mathematics


Dive into the research topics of 'Another abstraction of the Erdős-Szekeres Happy End Theorem'. Together they form a unique fingerprint.

Cite this